So far I haven't. The chemo and steroids make us more susceptible. The basics are more important now; Drink plenty of water, cranberry juice is very good, if you are not on a blood thinner, don;t wait to go once you feel the urge, wipe front to back, avoid feminine products. Best wishes
I had a UTI every month after my treatment.....actually almost 15 total. I was susceptible to them long before my dx, and the chemo and steeroid just made me more vulnerable. Drink plenty of water, cranberry juice, etc......they are draining! I still continue to get them now that I have completed treatment. I am seeing a great urologist who does not seem worried about it, just very frustrated that no matter what I take (macrodantin prophylactally (sp?), it just doesn't seem to do any good. Wishing you healthy days ahead. Judie :)
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.